# SDR FDEA201510143210

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 746 hours, 34,171 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WOULD NOT RAISE.  IT TOOK SEVERAL ATTEMPTS & AFTER WORDS HAD LEVEL 1, ANTI-SKID NO TEST.   R & R NLG SHOCK STRUT IAW WC 32T2101.  PERFORMED GEAR SWING IAW MM 32-30-00-5.  OPERATIONS CHECKED GOOD COMPLIED WITH SECOND WC 32T2701 FOR INSTALLATION.  OK FOR SERVICE.
